# SDR SWAA2022021047076

- Difficulty date: April 11, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 51,687 hours, 30,089 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY PANEL 193B HAS A HOLE WITH DELAM FWD OF ATTACH HOLE #37. DAMAGE 1/2' IN DIAMETER AND 3 1/2' FWD OF T/E F PANEL MOD / ACCOMPLISHED PERMANENT REPAIR OF PUNCTURE AT 3 1/2' FORWARD OF TRAILING EDGE OF PANEL 193B IAW SRM 51-70-05-2R-2. 59644U 5/24/19
